Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 249, NWS Fort Worth, TX

May 2, 2011Palo Pinto County, Parker County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 2, 2011, 12:42 AM CDT for Palo Pinto County, Parker County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2011, 12:42 AM CDT (05:42 UTC)
Expired
May 2, 2011, 1:30 AM CDT
In force
48 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Palo Pinto County, TX, Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 67 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
620 m²/s²
Significant tornado parameter
0.0
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

842 
WUUS54 KFWD 020542
SVRFWD
TXC363-367-020645-
/O.NEW.KFWD.SV.W.0249.110502T0542Z-110502T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1242 AM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN PARKER COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 145 AM CDT

* AT 1242 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 14 MILES SOUTHWEST OF MINERAL WELLS...AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINERAL WELLS AROUND 105 AM
  MINERAL WELLS STATE PARK AND COOL AROUND 110 AM
  POOLVILLE AROUND 140 AM
  SPRINGTOWN AROUND 145 AM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

&&

LAT...LON 3301 9805 3300 9760 3288 9754 3286 9755
      3264 9820 3281 9839
TIME...MOT...LOC 0542Z 236DEG 27KT 3274 9827

$$
2 follow-up statements
991 
WWUS54 KFWD 020558
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1258 AM CDT MON MAY 2 2011

TXC363-367-020645-
/O.CON.KFWD.SV.W.0249.000000T0000Z-110502T0645Z/
PALO PINTO TX-PARKER TX-
1258 AM CDT MON MAY 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHERN PARKER AND NORTHEASTERN PALO PINTO COUNTIES...

AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 6 MILES WEST OF MINERAL WELLS...MOVING NORTHEAST AT
30 MPH. OTHERS SEVERE STORMS TO THE SOUTHWEST WILL MOVE INTO THE 
WARNING AREA BETWEEN 1 AND 120 AM. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINERAL WELLS AND MILLSAP AROUND 105 AM CDT...
  MINERAL WELLS STATE PARK AND COOL AROUND 110 AM CDT...
  POOLVILLE AROUND 140 AM CDT...
  SPRINGTOWN AROUND 145 AM CDT...

LAT...LON 3301 9805 3300 9760 3288 9754 3286 9755
      3264 9820 3281 9839
TIME...MOT...LOC 0557Z 236DEG 27KT 3280 9816

$$
534 
WWUS54 KFWD 020630
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
130 AM CDT MON MAY 2 2011

TXC363-367-020640-
/O.CAN.KFWD.SV.W.0249.000000T0000Z-110502T0645Z/
PALO PINTO TX-PARKER TX-
130 AM CDT MON MAY 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PARKER AND
NORTHEASTERN PALO PINTO COUNTIES IS CANCELLED...

AT 130 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3301 9805 3300 9760 3288 9754 3286 9755
      3264 9820 3281 9839
TIME...MOT...LOC 0630Z 236DEG 27KT 3294 9792

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 11:40 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 1, 11:40 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 PM CDT SUN MAY 1 2011

.AVIATION...
LITTLE CHANGE TO PREVIOUS TRENDS ON 00Z TAF FORECAST...AS SHOWERS
AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AND INTO THE MID MORNING
HOURS MONDAY ACROSS MAINLY THE D/FW TERMINALS...THOUGH BROUGHT
MENTION INTO WACO BY DAYBREAK OR 11Z MONDAY...AS BEST FORCING
REMAINS JUST NORTH OF THAT AIRPORT.

LOOK FOR MVFR CONDITIONS TO GO IFR OCCASIONALLY ON BOTH VSBY AND
CIGS WITH RAINS AFTER 09Z OR 4 AM AT D/FW TERMINALS...WITH IFR
CIGS OCCURRING AT WACO BY 11Z. AFTER 18Z/MIDDAY MONDAY...MAIN
UPPER ENERGY FINALLY BEGINS ACCELERATING EAST ACROSS OK/KS/N TX
WITH A GRADUAL IMPROVEMENT TO LOW MVFR AND JUST OCCASIONAL LIGHT
RAIN AFTERWARD...WITH AN IMPROVEMENT TO HIGH MVFR/025 FT AFTER 00Z
OR 7 PM MON EVENING.

NORTH FLOW AROUND 10 KTS UNTIL MID MORNING MONDAY...THEN AROUND 15
KTS WITH OCCASIONAL GUST TO 20 KTS DURING THE AFTERNOON...BECOMING
NW 7-10 KTS TUES EVENING.

CONFIDENCE RELATIVELY HIGH THROUGH MID MORNING MONDAY...THEN JUST
MODERATE AFTERWARD ON TRENDS AS ANY SLOWING OR SPEEDING UP OF THE
UPPER DISTURBANCE COULD RESULT IN CHANGES IN FUTURE FORECASTS.

05/

&&

.UPDATE...
RADAR CONTINUES TO SHOW CONVECTION DEVELOPING OVER THE SOUTHWESTERN
COUNTIES AND SPREADING NORTHEAST WITH STRONGER SHOWERS AND
THUNDERSTORMS FROM THE METROPLEX TO SHERMAN...BONHAM AND PARIS.
THIS CONVEYOR BELT IS EXPECTED TO PERSIST OVERNIGHT AND MAY TILT A
LITTLE MORE WEST TO EAST IN THE LATE NIGHT HOURS. ADDITIONAL
DEVELOPMENT TO OUR SOUTHWEST CONTINUES TO BE INDICATED BY MOST
DETERMINISTIC MODELS AS THE UPPER LOW BEGINS TO MOVE EAST. HAVE
ADJUSTED POPS TO MATCH CURRENT AND EXPECTED TRENDS OVERNIGHT. ECHO
TRAINING MAY CAUSE SOME FLOODING PROBLEMS LATER TONIGHT AND MONDAY
MORNING.

THE COLD FRONT HAS MOVED SOUTH OUT OF THE CWA WITH TEMPERATURES
HOVERING IN THE 40S. LOOKS LIKELY NEW RECORD LOW TEMPERATURE FOR MAY
2TH WILL BE SET AT DFW BY DAYBREAK. CURRENT RECORD IS 44 DEGREES IN
1974. 75

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 1 2011/
A COLD FRONT WILL CONTINUE TO MOVE SOUTH THROUGH NORTH TEXAS LATE
THIS AFTERNOON. THERE WILL STILL BE A SMALL THREAT OF SUPERCELL
STORMS ALONG AND AHEAD OF THE BOUNDARY OVER THE SOUTHEAST COUNTIES
UNTIL THE FRONT PASSES. WE WILL LEAVE THE TORNADO WATCH IN PLACE
BUT WILL CANCEL IT AFTER THE FRONT MOVES SOUTH OF THE REGION.
ELEVATED SHOWERS AND THUNDERSTORMS WILL BE ONGOING THROUGH THE
EVENING AND SHOULD EVEN INCREASE IN COVERAGE OVERNIGHT AS LARGE
SCALE LIFT FROM AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM
INCREASES AND ISENTROPIC LIFT ALSO INCREASES. THERE WILL BE A
THREAT OF SEVERE THUNDERSTORMS OVERNIGHT WITH HAIL BEING THE
PRIMARY HAZARD. MOISTURE WILL CONTINUE TO BE LIFTED OVER THE COLD
FRONT ON MONDAY AND SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL BE LIKELY. RAIN AND THUNDERSTORM CHANCES WILL
END FROM NORTHWEST TO SOUTHEAST MONDAY NIGHT AS THE UPPER LEVEL
TROUGH AXIS MOVES EAST OF THE REGION AND SUBSIDENCE INCREASES.
THERE WILL BE A THREAT OF LOCALLY HEAVY RAINFALL TONIGHT THROUGH
MONDAY...ESPECIALLY IN THE NORTHEAST ZONES. HOWEVER...SINCE
RAINFALL AMOUNTS THROUGH THIS AFTERNOON HAVE BEEN LIGHT IN THE
NORTHEAST...THE THREAT OF FLASH FLOODING HAS DECREASED WITH THIS
EVENT. THEREFORE...NO FLOOD/FLASH FLOOD WATCH WILL BE NECESSARY.

THE REMAINDER OF THE WEEK THROUGH THE WEEKEND SHOULD BE RAIN FREE
AND RELATIVELY QUIET WITH DRY WEST TO NORTHWEST FLOW ALOFT AND A
SLOW RETURN OF LOW LEVEL MOISTURE. THE LOW LEVELS OF THE
ATMOSPHERE WILL MOISTEN UP LATE IN THE WEEKEND AS A LOW PRESSURE
SYSTEM DEEPENS IN THE WEST. IT APPEARS THAT MOST OF THE ENERGY
WITH THIS SYSTEM WILL STAY NORTH OF THE FORECAST AREA BUT SOME LOW
THUNDERSTORM CHANCES MAY RETURN ON SUNDAY AS A COLD FRONT
APPROACHES FROM THE NORTH. FOR NOW WILL ONLY INCLUDE 10 PERCENT
POPS AS THE TIMING OF THE FRONT IS STILL VERY UNCERTAIN.

TEMPERATURES TONIGHT THROUGH TUESDAY MORNING WILL BE VERY COOL
WITH LOWS TONIGHT AND MONDAY NIGHT IN THE 40S...EXCEPT FOR SOME
30S IN THE NORTH AND WEST. IT DOES NOT LOOK LIKE A FREEZE WILL
OCCUR BUT A FEW SPOTS BY REACH THE MID 30S...ESPECIALLY EARLY
TUESDAY MORNING. HIGHS MONDAY WILL BE MAINLY IN THE 40S AND 50S. A
WARMING TREND IS EXPECTED TUESDAY AFTERNOON THROUGH THE REMAINDER
OF THE WEEK AS CLOUDS CLEAR AND SOUTHERLY WINDS RETURN.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  43  53  43  69  49 /  80  80  40   5   0
WACO, TX              44  58  43  68  45 /  70  70  40   5   0
PARIS, TX             43  51  43  64  44 /  80  80  50   5   0
DENTON, TX            40  51  40  70  44 /  80  70  30   5   0
MCKINNEY, TX          43  53  38  67  42 /  80  80  40   5   0
DALLAS, TX            43  54  44  67  50 /  80  80  40   5   0
TERRELL, TX           44  53  43  66  45 /  70  80  50   5   0
CORSICANA, TX         45  56  44  66  47 /  60  70  50   5   0
TEMPLE, TX            46  57  42  68  44 /  60  60  40   5   0
MINERAL WELLS, TX     42  51  37  68  42 /  80  70  20   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/75
Hazardous weather outlook, May 1, 7:25 PM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT SUN MAY 1 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
725 PM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH THE
OVERNIGHT HOURS...MAINLY SOUTHEAST OF A CISCO...MINERAL WELLS...
GAINESVILLE LINE. SOME STORMS MAY BECOME MARGINALLY SEVERE WITH
HAIL...FREQUENT LIGHTNING...AND LOCALIZED HEAVIER RAINFALL THE
MAIN HAZARDS. THE HEAVIER RAINS MAY RESULT IN STREET FLOODING AND
RISES ON SMALLER TRIBUTARIES OVERNIGHT...ALONG WITH LOCALIZED
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH EARLY TUESDAY
MORNING. IT WILL BE LESS FAVORABLE FOR SEVERE STORMS DUE TO MORE
STABLE CONDITIONS. HOWEVER...LOCALLY HEAVY RAINFALL AND FLOODING
WILL REMAIN POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT FOR HAIL
REPORTS ACROSS THE MAJORITY OF NORTH TEXAS.

05/

In the hours before

Local storm report, May 2, 12:06 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1206 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             1 N BURLESON            32.54N  97.32W
05/02/2011  E1.00 INCH       JOHNSON            TX   NWS EMPLOYEE
Special weather statement, May 2, 12:06 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1206 AM CDT MON MAY 2 2011

TXZ130-141-020530-
ERATH TX-COMANCHE TX-
1206 AM CDT MON MAY 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL COMANCHE COUNTY
  ERATH COUNTY

AT 1206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 9 MILES NORTHWEST OF
DUBLIN AND 15 MILES NORTHWEST OF COMANCHE...MOVING NORTHEAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON...DUBLIN...
STEPHENVILLE...HUCKABAY AND MORGAN MILL.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND PENNY
TO NICKEL-SIZED HAIL CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3225 9858 3231 9847 3233 9847 3252 9821
      3252 9819 3228 9797 3195 9851 3218 9867
TIME...MOT...LOC 0506Z 227DEG 35KT 3218 9846
Special weather statement, May 2, 12:23 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 AM CDT MON MAY 2 2011

TXZ143-020545-
HAMILTON TX-
1223 AM CDT MON MAY 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HAMILTON COUNTY

AT 1222 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 13 MILES SOUTH OF
HAMILTON...MOVING NORTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CRANFILLS GAP.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
MARBLE TO PENNY-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3190 9791 3169 9777 3163 9784 3146 9818
      3146 9819 3154 9827
TIME...MOT...LOC 0522Z 220DEG 24KT 3154 9815
Local storm report, May 2, 12:29 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             ARLINGTON               32.73N  97.12W
05/02/2011  E1.00 INCH       TARRANT            TX   SELECT

            IN ARLINGTON
Local storm report, May 2, 12:30 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1230 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     HAIL             2 S ARLINGTON           32.70N  97.12W
05/02/2011  E1.75 INCH       TARRANT            TX   BROADCAST MEDIA

            HAIL WAS APPROACHING GOLFBALL SIZE AT THE INTERSECTION
            OF 157 AND SUBLETT RD.
Local storm report, May 2, 12:39 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1239 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     HAIL             ARLINGTON               32.73N  97.12W
05/02/2011  E1.00 INCH       TARRANT            TX   PUBLIC

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:03 PM CDTAreal Flood AdvisoryFWDDenton3 hr
May 1, 10:08 PM CDTSpecial Weather StatementFWDCollin37 min
May 1, 10:18 PM CDTSpecial Weather StatementFWDTarrant27 min
May 1, 10:36 PM CDTSpecial Weather StatementFWDHood, Johnson, Somervell54 min
May 1, 10:39 PM CDTAreal Flood AdvisoryFWDCollin3 hr
May 1, 10:43 PM CDTAreal Flood AdvisoryFWDFannin3 hr
May 1, 11:02 PM CDTSpecial Weather StatementFWDCollin58 min
May 1, 11:24 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant66 min
May 2, 12:04 AM CDTSpecial Weather StatementFWDEastland26 min
May 2, 12:06 AM CDTSpecial Weather StatementFWDErath24 min
May 2, 12:15 AM CDTSevere Thunderstorm WarningFWDEastland, Palo Pinto, Stephens60 min
May 2, 12:23 AM CDTSpecial Weather StatementFWDHamilton22 min
May 2, 12:27 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant47 min
May 2, 12:32 AM CDTSevere Thunderstorm WarningFWDErath, Hood43 min
May 2, 12:35 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton55 min
May 2, 12:49 AM CDTSevere Thunderstorm WarningFWDEastland20 min
May 2, 1:03 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant57 min
May 2, 1:11 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens64 min
May 2, 1:15 AM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas54 min
May 2, 1:22 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath53 min
May 2, 1:30 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
May 2, 1:36 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hood, Somervell54 min
May 2, 1:47 AM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Lampasas, Mills58 min
May 2, 1:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Rockwall67 min
May 2, 2:06 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Tarrant, Wise54 min
May 2, 2:27 AM CDTSevere Thunderstorm WarningFWDComanche, Erath33 min
May 2, 3:28 AM CDTSpecial Weather StatementFWDBosque32 min
May 2, 3:55 AM CDTSpecial Weather StatementFWDHamilton35 min
May 2, 4:02 AM CDTSpecial Weather StatementFWDBosque28 min
May 2, 4:32 AM CDTSpecial Weather StatementFWDHill28 min
May 2, 5:02 AM CDTSpecial Weather StatementFWDCoryell28 min
May 2, 5:47 AM CDTSpecial Weather StatementFWDHill28 min
May 2, 7:45 AM CDTRiver Flood WarningFWDDallas6 hr
May 2, 9:20 AM CDTAreal Flood AdvisoryFWDCollin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more3 hr
May 2, 12:14 PM CDTAreal Flood AdvisoryFWDCollin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more2 hr
May 2, 12:40 PM CDTRiver Flood WarningFWDCollin26 hr
May 2, 2:17 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Delta, Denton, Fannin, Grayson and 5 more4 hr
May 2, 3:15 PM CDTRiver Flood WarningFWDDallas29 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.